# SDR UALA2010081602975

- Difficulty date: August 14, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 28,639 hours, 12,781 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT EPSU BATTERY EMERGENCY FAULT ON PTP TEST.  REPLACED EPSU BATTERY LEFT.
